# SDR AALA20040564

- Difficulty date: May 16, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: A4587
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FORWARD SERVICE DOOR SLIDE PRESSURE BELOW GREEN ARC.  REPLACED SLIDE AT FORWARD SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
